Goodness-of-fit tests for the inverse Weibull or extreme value distribution based on multiply type-II censored samples

Title
Goodness-of-fit tests for the inverse Weibull or extreme value distribution based on multiply type-II censored samples
Author(s)
강석복한준태[한준태]서연주정진아[정진아]
Keywords
Approximate maximum likelihood estimator; goodness-of-fit test; inverse Weibull distribution; modified normalized sample Lorenz curve; multiply type-II censored sample; Approximate maximum likelihood estimator; goodness-of-fit test; inverse Weibull distribution; modified normalized sample Lorenz curve; multiply type-II cen- sored sample
Issue Date
201407
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.25, no.4, pp.903 - 914
Abstract
The inverse Weibull distribution has been proposed as a model in the analysis of life testing data. Also, inverse Weibull distribution has been recently derived as asuitable model to describe degradation phenomena of mechanical components such as the dynamic components (pistons, crankshaft, etc.) of diesel engines. In this paper, we derive the approximate maximum likelihood estimators of the scale parameter and the shape parameter in the inverse Weibull distribution under multiply type-II censoring. We also develop four modi ed empirical distribution function (EDF) type tests for the inverse Weibull or extreme value distribution based on multiply type-II censored samples. We also propose modified normalized sample Lorenz curve plot and new teststatistic.
URI
http://hdl.handle.net/YU.REPOSITORY/31361http://dx.doi.org/10.7465/jkdi.2014.25.4.903
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE